# SDR YENA2024101801378

- Difficulty date: October 13, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,666 hours, 32,480 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Condition: Pilot Error
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

FLT#811, BOS-ORD. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'FLT LANDING GEAR DOWN. ECAM. VMO LIMITED TO 235 AFTER TAKE OFF; PUT L/G DOWN VMO/MMO SWITCH TO NORMAL POSITION IAW AMM 05-59-32=869-001 ECAM CLEARED.'
